# SDR SWAA2015012636037

- Difficulty date: January 17, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 36,001 hours, 21,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT BRACKET CRACKED AT BS 537, RBL 1.  R & R BRACKET IAW SRM.
